Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Cause of periods after an HCG shot - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Getting Pregnant
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3366 Questions
User :   Why did I get a period after Hcg shot?                                             
Doctor :   Hi
User :   HI
Doctor :   How can I help you?
User :   I recieved my Hcg shot on 4/27 (Tue). and I had timed intercouse everyday up until that Sunday. Now I have a full blown period. Does this mean that the egg did not implant?
User :   after first I thought it was implantation bleeding. We went for a walk and now I have cramps and a full blown period
Doctor :   Ovulation inducing drugs may need several trials before there is a successful conception.
Doctor :   It may occur in the first trial or may take a few more trial for successful conception.
Doctor :   Hence there are chances that your symptoms may not be related to pregnancy/
Doctor :   However, you would need confirmation by investigations.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor